# SDR 2005FA0000353

- Difficulty date: February 24, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N468TW
- Make and model: Cessna 414A
- Aircraft serial: 414A0071
- Engine: Cont TSIO520NB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6320
- Part serial: 02091744
- Condition: Failed
- Location: Engine
- Part time: 58 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAGNETO, PN 6320, SN 02091774 FAILED AFTER 58.0 HOURS TOTAL TIME IN SERVICE.  INVESTIAGATION FOUND BROKEN CONTACT ASSY.  VISUAL INSPECTION OF BOTH RT AND LT CONTACT ASSY IF SN IS WITHIN 100 OF FAILED PART.  NOTE: LT MAGNETO SAME ENGINE PN 6320, SN 02091734 FAILED AT 54.0 HRS TT IN SERVICE.  SAME PROBLEM. (GL11200508228)
